MathSciNet Relay Station
MathSciNet bibliographic data
MR2127878 (2005j:42015) 42C05 (15A99 34B30)
Durán, Antonio J.; Grünbaum, F. Alberto A survey on orthogonal matrix polynomials satisfying second order differential equations. J. Comput. Appl. Math. 178 (2005), no. 1-2, 169–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement